# SDR FDEA200902220629

- Difficulty date: February 22, 2009
- Submitted: March 2, 2009
- Operation: Air carrier
- Aircraft: N665FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 769
- Aircraft time: 19,998 hours, 10,628 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Shutoff Valve
- Part number: 32143306
- Part serial: GRTB3718C
- Condition: Malfunctioned
- Location: Thrust Reverser
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ON TAKEOFF ROLL AT 70 KTS AMBER ECAM "ENG 2 REV PRESSURIZED" W/MASTER CAUTION.  REJECTED T/O.  RELEASED FOR SERVICE PER MEL/CDL: 78-30-01-A CATEGORY: C EXPIRATION: 04MAR09  "MEL 78-30-01-A: ENGINE (IDENTIFY 1 OR 2)  NR 2 THRUST REVERSER INOP.  THRUST REVERSER IS DEACTIVATED IN FORWARD THRUST POSITION."  REMOVED AND REPLACED NR 2 ENGINE PRESSURE REGULATING AND SHUTOFF VALVE IAW MM CH 78-31-05-4.  HIGH POWER ENGINE RUN NEEDED.  NO TIME TO WORK FURTHER.  T/R PRESS REG AND S/O VALVE REPLACED.  REACTIVATED NR 2 T/R PER 78-31-00-9-05 OPS CHECK OF NR 2 T/R PER 78-31-00-2-05.  NO DEFECTS FOUND.  ITEM OK TO CONTINUE MEL IS CLEARED.
